×

zbMATH — the first resource for mathematics

Zweifach transitive Permutationsgruppen, in denen 2 die maximale Anzahl von Fixpunkten von Involutionen ist. (German) Zbl 0172.02804

Keywords:
group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] André, J.: Projektive Ebenen über Fastkörpern. Math. Zeitschr.62, 137-160 (1955). · Zbl 0064.14402 · doi:10.1007/BF01180628
[2] Artin, E.: The orders of the linear groups. Comm. Pure Appl. Math.8, 355-365 (1955). · Zbl 0065.01204 · doi:10.1002/cpa.3160080302
[3] Baer, R.: Projectivities with fixed points on every line of the plane. Bull. Amer. Math. Soc.52, 273-286 (1946). · Zbl 0061.30810 · doi:10.1090/S0002-9904-1946-08557-2
[4] ?: Linear algebra and projective geometry. New York: Academic Press 1952. · Zbl 0049.38103
[5] ?: Closure and dispersion of finite groups. Illinois J. Math.2, 619-640 (1958). · Zbl 0084.02905
[6] ?: Partitionen abelscher Gruppen. Arch. Math.14, 73-83 (1963). · Zbl 0113.25403 · doi:10.1007/BF01234926
[7] Bender, H.: Endliche zweifach transitive Gruppen, deren Involutionen keine Fixpunkte haben. Erscheint in Math. Zeitschr. · Zbl 0172.02803
[8] Birkhoff, G. D., andH. S. Vandiver: On the integral divisors ofa n-bn. Ann. of Math. (ser. 2)5, 173-180 (1904). · JFM 35.0205.01
[9] Bochert, A.: Über die Classe der transitiven Substitutsionengruppen. II. Math. Ann.49, 133-144 (1897). · JFM 28.0120.02 · doi:10.1007/BF01445365
[10] Brauer, R., andM. Suzuki: On finite groups of even order whose 2-Sylow group is a quaternion group. Proc. Nat. Acad. Sci. USA45, 1757-1759 (1959). · Zbl 0090.01901 · doi:10.1073/pnas.45.12.1757
[11] Burnside, W.: Theory of groups of finite order (second edition). Cambridge: Cambridge University Press 1911. · JFM 42.0151.02
[12] Clifford, A. H.: Representations induced in an invariant subgroup. Ann. of Math.38, 533-550 (1937). · Zbl 0017.29705 · doi:10.2307/1968599
[13] Dembowski, P.: Möbiusebenen gerader Ordnung. Math. Ann.157, 179-205 (1964). · Zbl 0137.40103 · doi:10.1007/BF01362432
[14] ?: Automorphismen endlicher Möbius-Ebenen. Math. Zeitschr.87, 115-136 (1965). · Zbl 0132.14303 · doi:10.1007/BF01109936
[15] Dickson, L. E.: Linear groups. Leipzig: B.G. Teubner 1901. · JFM 32.0134.03
[16] Feit, W.: On a class of doubly transitive permutation groups. Illiois J. Math.4, 170-186 (1960). · Zbl 0098.25202
[17] ?, andJ. G. Thompson: Solvability of groups of odd order. Pac. J. Math.13, 775-1029 (1963). · Zbl 0124.26402
[18] Foulser, D. A.: Solvable flag transitive affine groups. Math. Zeitschr.86, 191-204 (1964). · Zbl 0144.01803 · doi:10.1007/BF01110390
[19] Gorenstein, D., andJ. H. Walter: The characterization of finite groups with dihedral sylow 2-subgroups. I. J. Algebra2, 85-151 (1965). · Zbl 0192.11902 · doi:10.1016/0021-8693(65)90027-X
[20] Grün, O.: Beiträge zur Gruppentheorie. I. J. reine angew. Math.174, 1-14 (1935). · Zbl 0012.34102
[21] Hering, C.: Endliche zweifach transitive Möbiusebenen ungerader Ordnung. Arch. Math.18, 212-216 (1967). · Zbl 0148.14701 · doi:10.1007/BF01899649
[22] Huppert, B.: Lineare auflösbare Gruppen. Math. Zeitschr.67, 479-518 (1957a). · Zbl 0079.03701 · doi:10.1007/BF01258878
[23] ?: Zweifach transitive, auflösbare Permutationsgruppen. Math. Zeitschr.68, 126-150 (1957b). · Zbl 0079.25502 · doi:10.1007/BF01160336
[24] ?: Endliche Gruppen. Berlin-Göttingen-Heidelberg: Springer 1967. · Zbl 0189.31601
[25] Ito, N.: On a class of doubly transitive permutation groups. Illinois J. Math.6, 341-352 (1962). · Zbl 0105.25501
[26] Jordan, C.: Sur la classification des groupes primitifs. C. R. Acad. Sci. Paris73, 853-857 (1871). · JFM 03.0046.03
[27] Kegel, O. H.: Produkte nilpotenter Gruppen. Arch. Math.12, 90-93 (1961). · Zbl 0099.01401 · doi:10.1007/BF01650529
[28] Lüneburg, H.: Charakterisierungen der endlichen desarguesschen projektiven Ebenen. Math. Zeitschr.85, 419-450 (1964). · Zbl 0133.13503 · doi:10.1007/BF01115362
[29] Schur, I.: Über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen. J. reine angew. Math.127, 20-50 (1904). · JFM 35.0155.01 · doi:10.1515/crll.1904.127.20
[30] ?: Untersuchungen über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen. J. reine angew. Math.132, 85-137 (1907). · JFM 38.0174.02 · doi:10.1515/crll.1907.132.85
[31] Suzuki, M.: A characterization of simple groups LF(2,p). J. Fac. Sci. Univ. Tokyo, Sect. I,6, 259-293 (1951). · Zbl 0044.01602
[32] ?: On a class of doubly transitive groups. Ann. of Math.75, 105-145 (1962). · Zbl 0106.24702 · doi:10.2307/1970423
[33] ?: On a class of doubly transitive groups: II. Ann. of Math.79, 514-589 (1964). · Zbl 0123.25101 · doi:10.2307/1970408
[34] Waerden, B. L. van der, u.L. J. Smid: Eine Axiomatik der Kreisgeometrie und der Laguerregeometrie. Math. Ann.110, 753-776 (1935). · Zbl 0010.26803 · doi:10.1007/BF01448057
[35] Wielandt, H.: Finite permutation groups. New York and London: Academic Press 1964. · Zbl 0138.02501
[36] Zassenhaus, H.: Kennzeichnung endlicher linearer Gruppen als Permutationsgruppen. Abh. Math. Sem. Univ. Hamburg11, 17-40 (1936a). · Zbl 0011.24904 · doi:10.1007/BF02940711
[37] ?: Über endliche Fastkörper. Abh. Math. Sem. Univ. Hamburg11, 187-220 (1936b). · Zbl 0011.10302 · doi:10.1007/BF02940723
[38] ?: The theory of groups (second edition). Göttingen: Vandenhoeck & Ruprecht 1958.
[39] Zsigmondy, K.: Zur Theorie der Potenzreste. Monatsh. f. Math. u. Phys.3, 265-284 (1892). · JFM 24.0176.02 · doi:10.1007/BF01692444
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.